Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Conference Paper | IST-REx-ID: 1511 |
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.View | Files available | DOI
2015 | Conference Paper | IST-REx-ID: 1520
G. Bharaj, S. Coros, B. Thomaszewski, J. Tompkin, B. Bickel, and H. Pfister, “Computational design of walking automata,” presented at the SCA: ACM SIGGRAPH/Eurographics Symposium on Computer animation, Los Angeles, CA, United States, 2015, pp. 93–100.View | DOI
2015 | Journal Article | IST-REx-ID: 2006 |
N. Hein, C. Hillar, A. Martin del Campo Sanchez, F. Sottile, and Z. Teitler, “The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3. Taylor & Francis, pp. 261–269, 2015.View | DOI | Download Preprint (ext.)